MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/01676830.2013.814683

Медицинская библиотека · Orbit (Amsterdam, Netherlands) · 2014

Bisphosphonate-induced osteonecrosis of the maxilla presenting as a cicatricial ectropion.

Malik Rizwan, Fernando Bertie S, Laitt Roger D, Leatherbarrow Brian

Клинический случайСтатьяПеревод в очереди

Аннотация

A 63-year-old gentleman, who was being treated with bisphosphonates for multiple myeloma, presented with a cicatricial ectropion of the lower eyelid, without exposure keratopathy. A CT scan demonstrated extensive destruction of bone with an infraorbital fracture surrounded by sclerotic bony changes. The patient was managed conservatively with discontinuation of bisphosphonate therapy and topical ocular lubricants. The patient's condition remained unchanged a year after this initial management.

Для цитирования: Malik Rizwan, Fernando Bertie S, Laitt Roger D, Leatherbarrow Brian. Bisphosphonate-induced osteonecrosis of the maxilla presenting as a cicatricial ectropion.. Orbit (Amsterdam, Netherlands). 2014. DOI: 10.3109/01676830.2013.814683.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.